# SDR DALA2014122806820

- Difficulty date: December 27, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 110 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON FWD BULKHEAD, STA Y=110 AT ELETRONIC COMPARTMENT. (SM) (ZONE 100) (CARD 232). ANGLE WAS REPLACED IAW SRM 51-30-2, DWG 9915600, REV V, SRM 51-10-4, 51-10-2, 51-10-3, PAR 21 AND 14, 51-30-5.
